Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
Kaletra is lopinavir and ritonavir
most likely the ritonavir which is causing your elevated cholesterol.
Truvada is emtiricitabin and tenofovir
I know the details of Kaletra and Truvada can you answer the rest of my query.
is a good website.
raltegravir might be a new option for you
Which new antivirals are approved for use in UK
Protease Inhibitors: Atazanavir, Darunavir, Fosamprenavir, Indinavir, Nelfinavir, Ritonavir, Saquinafir, Tipranavir
NNRTIs: Efavirenz, Etravirine, Neviraprine
Fusion entry inhibitors: Maraviroc
Any comments re Nausea and Fatigue
have you had your iron levels and thyroid and B12 and vitamin D levels checked?
and magnesium levels checked?
low iron and thyroid hormone levels can cause fatigue.
have you tried ginger for nausea
or medications like compazine or reglan or omeprazole?
Kaletra can often cause dyspepsia and upset stomach
you might be helped with a stomach acid blocker
or H2 agent like zantac or tagamet to help calm down stomach inflammation and decrease stomach acid
which can help nausea.
Many thanks and will explore your suggestions
you are welcome
best of luck to you
let me know if you have other questions
if done, please leave positive feedback below the chat box
we only get credit for helping clients after positive feedback
is my webpage if you need to reach me again.
thanks for using JustAnswer.com
OK and thank you will tick box now.